# SDR SWIA202161529

- Difficulty date: August 7, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Not Reported
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG BAY CEILING RIB (INBD. SKIRT RIB) IS CRACKED (AS MARKED)     (C-CHECK RO 9/30/2021)    REMOVED DAMAGED RIB AND INSTALLED A NEW PART NUMBER CC670-10748-2 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. NO CHANGE TO WEIGHT, M-337 AND TASK CARD 51-900-1002-SKY ATTACHED. DRAWING CC690-10610-101 USED FOR FASTENER CALL OUT.
